Issue
Volume 27, Number 3

Articles in the Issue:

Regular Articles:
Lianying Yun and Rongwei Wang
Approximation and Shape-Preserving Properties of Q-Stancu Operator
Anal. Theory Appl., 27 (2011), pp. 201-210. Abstract
pdf
Full Article

Qiquan Fang and Xianliang Shi
A New BLO Estimate for Maximal Singular Integral Operators
Anal. Theory Appl., 27 (2011), pp. 211-219. Abstract
pdf
Full Article

I. Sadeqi and R. Zarghami
Some Applications of BP-Theorem in Approximation Theory
Anal. Theory Appl., 27 (2011), pp. 220-223. Abstract
pdf
Full Article

Shaoyuan Xu and Afif Ben Amar
Measures of Weak Noncompactness and Fixed Point Theory for 1-Set Weakly Contractive Operators on Unbounded Domains
Anal. Theory Appl., 27 (2011), pp. 224-238. Abstract
pdf
Full Article

Laiyi Zhu, Xiaojie Zhu and Xing Liu
Weighted Approximation of r-Monotone Functions on the Real Line by Bernstein Operators
Anal. Theory Appl., 27 (2011), pp. 239-250. Abstract
pdf
Full Article

Luong Dang Ky
A Note on Hpw-Boundedness of Riesz Transforms and theta-Calderón-Zygmund Operators Through Molecular Characterization
Anal. Theory Appl., 27 (2011), pp. 251-264. Abstract
pdf
Full Article

Jinru Wang and Weifang Wang
Uniform Meyer Solution to the Three Dimensional Cauchy Problem for Laplace Equation
Anal. Theory Appl., 27 (2011), pp. 265-277. Abstract
pdf
Full Article

Chunjie Zhang
BMO Boundedness for Banach Space Valued Singular Integrals
Anal. Theory Appl., 27 (2011), pp. 278-287. Abstract
pdf
Full Article

Harun Karsli
On Convergence of General Gamma type Operators
Anal. Theory Appl., 27 (2011), pp. 288-300. Abstract
pdf
Full Article